# SDR MASA200601223

- Difficulty date: April 30, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 15,123 hours, 13,649 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7194 RDU.  ABORTED TAKE OFF AT 60 KTS WITH CONFIG SPOILER MESSAGE.  MX PERFORMED AN ENGINE RUN WITH CREW AND COULD NOT DUPLICATE THE PROBLEM.
